# SDR SWAA2013112022629

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 28,464 hours, 16,823 cycles
- Engine: Ge CFM567B24
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 32911866
- Part serial: GRTS3511
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY AFTER TAKEOFF, TOWER REPORTED FROM GROUND VEHICLE CONTRAIL FROM LT ENGINE NR 1 CLIMBING THROUGH 12,000 FEET WE HAD A 600 POUND IMBALANCE.  R &R HPT CLEARANCE CONTROL VALVE IAW MM.
